| Model Number |
01.25.013 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
12/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 december 2022.Lot 2113049: (b)(4) items manufactured and released on 05-jan-2022.Expiration date: 2026-12-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional component involved in the event: ball heads: bipolar head 25060.2851 bipolar head ø28x51 lot.2116131: (b)(4) items manufactured and released on 07-march-2022.Expiration date: 2027-02-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 1 week after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, revised the head and bipolar head and the surgery was completed successfully.